The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi guys,

Looking for some advice regarding coming off Azathropine!
I was told on Monday to stop taking because tests showed it was effecting my liver.However,since last night i have been sick,feeling nauseous,dizzy sweaty and quite emotional.Should i have come down gradually rather than going cold turkey,so to speak. I am also in the process of tapering my prednisolone down from 20 mg - 5mg, currently at 6 mg and feeling all over the place.
Any advice would be very much appreciated!

Kind Regards,

Gwennie.
 

·
Registered
Joined
·
42 Posts
Discussion Starter · #3 ·
Thanks Germanshepards,

If i can work up the courage i will.
This illness truely baffles me,one day you can take on the world,the next your in the gutter!!
Sorry for the rant!
Thanks again for your advice.

Gwennie.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top